Title: Multiple positive solutions of the singular boundary value problem for Sturm-Liouville equations with impulses

Authors: Xuxin Yang; Weibing Wang; Jianhua Shen

Addresses: Department of Mathematics, Hunan First Normal University, Changsha, Hunan 410205, China; Department of Mathematics and Statistics, University of Helsinki, P.O. Box 68, FI-00014, Finland ' Department of Mathematics, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China ' Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China

Abstract: We consider the existence of multiple positive solutions of the Singular Boundary Value Problem for Sturm-Liouville equations with impulses. By using a fixed-point index theorem of cone map, some existence and multiplicity results positive solutions are obtained. Our results improve and generalise those in some well-known results. Some examples are presented to demonstrate the application of our main results.

Keywords: singular boundary value problem; positive solutions; impulses; fixed point index theorem; Sturm-Liouville equations; cone map.

DOI: 10.1504/IJDSDE.2012.052848

International Journal of Dynamical Systems and Differential Equations, 2012 Vol.4 No.4, pp.308 - 322

Available online: 25 Mar 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article